Ultraviolet properties of noncommutative non-linear sigma-models in two dimensions



Jack, I, Jones, DRT and Mohammedi, N
(2001) Ultraviolet properties of noncommutative non-linear sigma-models in two dimensions. Physics Letters B, 520 (3-4). 405 - 409.

[img] PDF
0109015v3.pdf

Download (119kB)
[img] Postscript (Requires a viewer, such as GSview)
0109015v3.ps.ps

Download (149kB)

Abstract

We discuss the ultra-violet properties of bosonic and supersymmetric noncommutative non-linear sigma-models in two dimensions, both with and without a Wess-Zumino-Witten term.

Item Type: Article
Additional Information: LTH 518. arXiv Number: arXiv:hep-th/0109015v3. Available online 11 October 2001. Issue: 15 November 2001.
Uncontrolled Keywords: 3-LOOP BETA-FUNCTION, BACKGROUND-FIELD METHOD, ZUMINO-WITTEN MODEL, 2 DIMENSIONS, ALPHA-MODELS, TORSION, FINITENESS, TERM, RENORMALIZATION, REGULARIZATION
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2008 08:30
Last Modified: 09 Jan 2021 09:00
DOI: 10.1016/S0370-2693(01)01171-6
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/568